| Model Number |
7300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2026, the physician treated 5 fibroids.Upon treating the 5th of the fibroids , a burn to the abdominal wall was noticed.Patient was sent home after the procedure.Physician believed that the ultrasound probe may be the issue as the problem occured at the location.On a follow up with the physician she reported that there were no additional procedures or interventions done to the patient and the patient didn´t require admission.The area of the thermal spread was against the anterior wall and away from the bladder.Physician believed that the patient will not experience any long term symptoms from this.The injury was reported as a circular shape and has been within the trajectory of the ultrasound probe as she was inserting the acessa handpiece from the patient left towards the right and that is were she observed the mark.No other information available.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.